# SDR UALA2010032501006

- Difficulty date: March 25, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 44,100 hours, 12,314 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Control Valve
- Part number: S210T130608
- Part serial: GD003025
- Condition: Noisy
- Location: Rt Recirculation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT RECIRC FAN NOISY. COMMUNICATION & BRIEFING EXTREMELY DIFFICULT. CHRONIC HISTORY OF NOISE. POSSIBILITY DUCT BLOCKAGE AND RECORD CFM AND NOISE FINDINGS.  WILL NEED UP TO 6SH SLOT TO ACP. REPLACED 2 EA RECIR FILTERS, FLOW AND DECIBEL CHECK WITHIN LIMITS BUT VELOCITY STILL NOT WITHIN, NEED TO REPLACED LT PACK FLOW CONTROL VALVE UNDER OSTF H1415. DUCT LEAK CHECKED OK.   REPLACED LT FLOW CONTROL VALVE. LEAK & OP CHECKED. OPS TEST GOOD REF SERVICE TIP21-22-00 FLOW OF 371FPM & 72 DB NOISE.
